標題: Circular chromatic numbers and fractional chromatic numbers of distance graphs
作者: Chang, GJ
Huang, LL
Zhu, XD
應用數學系
Department of Applied Mathematics
公開日期: 1-五月-1998
摘要: This paper studies circular chromatic numbers and fractional chromatic numbers of distance graphs G(Z, D) for various distance sets D. In particular, we determine these numbers for those D sets of size two, for some special D sets of size three, for D = {1, 2,..., m, n} with 1 less than or equal to m < n, for D = {q, q + 1,..., p} with q less than or equal to p, and for D = {1, 2,..., m} - {k} with 1 less than or equal to k less than or equal to m. (C) 1998 Academic Press.
URI: http://hdl.handle.net/11536/32651
ISSN: 0195-6698
期刊: EUROPEAN JOURNAL OF COMBINATORICS
Volume: 19
Issue: 4
起始頁: 423
結束頁: 431
顯示於類別:期刊論文


文件中的檔案:

  1. 000074448900004.pdf